# SDR ZZDA2007222

- Difficulty date: June 5, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT (WASTE TANK AREA) AT LONGERON 26L END TIE FITTING.  INSTALLED NEW END TIE FITTING LONGERON 26L AT AFT CARGO COMPARTMENT IAW B717 SRM 51-41-05.
